# SDR DALA1317370663

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 73,209 hours, 33,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR UNABLE TO ARM FOR TAXI AND TAKE OFF.  FOUND SLIDER FWD END OF GIRT BAR OUT OF LATCH ASSY.  INSTALLED SLIDER.  OPS CKS NORMAL REF MM 25-66.
